Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
biw040

Started Tane a week ago

Recommended Posts

Hey guys. Started accutane 1 week ago. 17 year old male, 180 lbs, 80 mg a day (40 in the morning 40 at night).

2 things.. first of all, does this seem like a VERY high dosage to you guys? Its not dangerously high, is it?

Also, its now exactly 1 week into it and my acne has become HORRIBLE. Everyone has commented how bad it looks. I have whiteheads and really nasty acne all over my face righ now, and my face as a whole hurts. The acne dries out very quickly, but I don't want to pick at it. Definately very strange. Is this the "initial breakout"? Its different then breakouts I've had in the past since before accutane, in the way the acne looks and how quickly they "dry out". But its quite dissapointing. Is this the initial breakout, and when will I finally see some minor improvements?

Share this post


Link to post
Share on other sites

Hey. first off. Welcome. We're here to support you. Secondly, the dosage sounds about right for your weight. Thirdly, yup that is the initial breakout. Don't touch it or you'll be more likely to scar. Your skin will calm down within the next few weeks and then all with be smooth sailing smile.gif

Good luck.

Share this post


Link to post
Share on other sites

Im 17, 155 lbs and on 80mg, so dont worry about it being too high. I also had horrible breakouts the first week, im talking 2 days after i started accutane, but im not sure if its the initial breakout, because i had more breakouts in week 6 and 7.

By the way i think im in week 11 now?

Share this post


Link to post
Share on other sites

I doubt its high for you cause if it is high for you then it would probably be an extreme dose for me, seeing as im only 155. Anyway it takes awhile to see a good solid change and it does seemingly get worse before it gets better. im almost at the end of either month 3 or 4....its amazing how they blur together. Anyway the change was dramatic about halfway through the first month and into the second. It really is amazing and i can't comment that the side affects are possible but besides the dry skin and a little back ache which could have been caused from my after school activities, i havent had anything remotely close to some of the symptoms described, not one head ache or nosebleed...its amazing. Anywho i dont have a single active pimple right now and im definitely like 400% better than when i started, all i gotta wait for now is some small red spots to go away and i'll be set, good luck to you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×